# SDR UPS03440612

- Difficulty date: April 6, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 3 PYLON EXTERIOR SURFACE SKIN NAC STA 218.9 LHS 1EA RIVET HOLE UPPER AND LOWER EDGE SUSPECT CRACKS ARE FOUND AS MARKED.     NR 3 PYLN EXTERIOR SKIN REPAIRED AT I/B SIDE AS PER RS R54-50-35005 AND UPS EO B747-5410-18686-A DVI THE REPAIRED AREA FOR CRACKS OR DAMAGE AT 18 MOUTHS INTERVAL.
